# SDR JJBA20251109011

- Difficulty date: September 24, 2025
- Submitted: November 9, 2025
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 48,962 hours, 33,039 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MOP SILL FWD SECTION AT FR 53 HAS CORROSION,  INSTALLED NEW FROM STOCK R/H FLOOR SILL(P/N:145-29495-005) AT FR53 TO FR59
